STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-411-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Ambulation or Postural Difficulties (2544)
| Date of Event |
07/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the patient's right knee was revised.The patient was involved in a motor vehicle accident and suffered a pelvic fracture, and was experiencing instability.Once the fracture was addressed, the surgeon decided to revise a 4x11 ps insert to a 4x13 ts insert.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.